# SDR SWIA200514406

- Difficulty date: January 15, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 315 hours, 207 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SSCU 2 FAULT MESSAGE ON ED2.  REMOVED AND REPLACED SSCU 2 IAW AMM 27-61-05.  OPERATIONAL CHECK GOOD.
